MAUDE Adverse Event Report: VALENCIA TECHNOLOGIES CORPORATION ECOIN PERIPHERAL NEUROSTIMULATOR; ECOIN UUI

VALENCIA TECHNOLOGIES CORPORATION ECOIN PERIPHERAL NEUROSTIMULATOR; ECOIN UUI
Catalog Number 1011-2447
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 09/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history file for both the ecoin device (502583) including the sterile load history report (b)(4) and the procedural kit lot: (300-875) available at the implantation facility were reviewed and there were no related issues found.The ecoin device is used to treat urgency urinary incontinence.The cause of the infection is unknown.The investigation findings do not lead to a clear conclusion on the cause of the reported issue.Therefore, the root cause code was selected as infection- indeterminate origin.
 
Event or Problem Description
The clinical study patient was implanted with the ecoin device on (b)(6) 2025, with no issues reported.The patient was prescribed prophylactic antibiotics from on (b)(6) 2025.On (b)(6) 2025, a wound infection was reported at the incision site.Additional antibiotics were prescribed from on (b)(6) 2025 and the infection resolved.The device was activated on (b)(6) 2025 with an amplitude setting of 4 ma.

Brand Name
ECOIN PERIPHERAL NEUROSTIMULATOR
Common Device Name
ECOIN UUI
Manufacturer (Section D)
VALENCIA TECHNOLOGIES CORPORATION
28464 westinghouse pl.
valencia CA 91355
Manufacturer (Section G)
VALENCIA TECHNOLOGIES CORPORATION
28464 westinghouse pl.
valencia CA 91355
Manufacturer Contact
aishwarya kalyankar
28464 westinghouse pl.
valencia, CA 91355
MDR Report Key24539267
Report Number3010878085-2026-00004
Device Sequence Number10337979
Product Code QPT
UDI-Device Identifier00860007896903
UDI-Public(01)00860007896903(11)240201(17)260201
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P200036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/01/2026
Device Catalogue Number1011-2447
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Initial Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale